MAUDE Adverse Event Report: LIVANOVA USA, INC. PROGRAMMING SOFTWARE

LIVANOVA USA, INC. PROGRAMMING SOFTWARE
Model Number MODEL 250
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Software version: 11.0.4.
 
Event or Problem Description
It was reported that the patient came in for her device to be disabled for an mri scan.The patient's settings had been set to 0 ma and then the generator was reinterrogated and the settings were verified.No diagnostics were performed that day.Then the patient was interrogated at the next appointment and found to be at "factory settings" - 1 ma output current.Reportedly the last diagnostics was prior to the disablement of the device.Therefore it was not possible that a faulted diagnostics caused the factory default settings.The territory representative indicated that this office often incorrectly used equipment.No further relevant information has been received to date.
 
Event or Problem Description
It was reported that the device remained disabled after being reset.No further relevant information has been received to date.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING SOFTWARE
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key8032473
Report Number1644487-2018-01969
Device Sequence Number1379554
Product Code LYJ
UDI-Device Identifier05425025750375
UDI-Public05425025750375
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 250
Event Location Other
Initial Date Received by Manufacturer 10/08/2018
Supplement Date Received by Manufacturer02/05/2021
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR